I took a high dose of Lariam to treat malaria 4 years ago. as it did not work, the doctors gave me a high dose of Quinine to solve the problem. Now I am since then left with many problems such as slow heart beat, diziness, feeling of burning under the skin. I am tired of these feeling and would like to get rid of these. Please help me urgently.
12 Jun 2010
I and many have suffered very serious problems due to Lariam recently a lesser problem of insomnia during which I found the root cause of all Lariam issues. Diziness is a known problem for upto 25% of Lariam victims and is probably your burning skin aswell - do ask a doctor but show him this aswell - do try and consider yourself fortunate by focusing on the good things that you have in life.
To help you understand what is going on , in summary Mefloquine(lariam) crosses from blood to the brain and combines with our p1 receptors(adenosine receptor) that are in our brain and body, your 4 Adora genes determine the function of these cells - all 4 impact the body(e.g possible impact of lariam on Adora1 is to decrease heart rate). The combination of Mefloquine with those cells interferes with their natural function for life.(they have done biopsies on deceased to find it) I personally had a normal heart beat before Lariam and a regular irregular heartbeat after Lariam.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am required to take this drug for work even though I dont get bitten and am worried about the side effects so far they have given me 3 options, ...
1 answer • 19 Aug 2009
Can this be used for any kind of sexual enhancement or anything like that? I know someone taking these and have been more enhanced than usual as they ...
1 answer • 11 Jan 2010
Lariam - I have had terible side effects from taking Larium to prevent malaria while in Africa. One?
... being ringing in my ears that is driving me mad does anyone know of anything that will help with this it has been 3 months since I took the ...
1 answer • 28 Dec 2010
Severe reaction on Lariam after 1 pil, still the same after 6 months, unable to work, it put me in a total anxiety disorder.
2 answers • 10 Mar 2014
and have blurred vision. my inner ear was flushed but no great change. please help
2 answers • 27 Jul 2014